# SDR FDEA202106281614

- Difficulty date: June 28, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1229
- Condition: Worn
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIX L/E O/B SIDE HAS WORN MARK FROM SLAT # 2 RUBBING AGAINST   IT. LOCATION OF DAMAGE IS ON TOP I/B  SIDE STA. XORS 160.  REPAIRED PER SRM 57-10-00 VOL 1 FIG 15A.
